Topological quantum field theories and Markovian random fields

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00659595
Contributor : Serena Benassù <>
Submitted on : Friday, January 13, 2012 - 10:55:06 AM
Last modification on : Wednesday, May 15, 2019 - 4:12:10 AM

Identifiers

  • HAL Id : hal-00659595, version 1

Citation

T. Lévy. Topological quantum field theories and Markovian random fields. Bulletin des Sciences Mathématiques, Elsevier, 2011, 135 (6-7), pp.629-649. ⟨hal-00659595⟩

Share

Metrics

Record views

110